# SDR CALA2011031600148

- Difficulty date: February 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 46,866 hours, 6,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RBL 88 STA 1386 TO 1390 SEAT TRACK CORROSION FOUND.  CABIN RBL 88 STA 1386 TO 1390 SEAT TRACK CORROSION BLEND OUT D :0.035 OUT OF SRM 53-00-52 ALLOWABLE DMG 1 FIG 101 LIMIT AND CORRODED SEAT TRACK REPAIRED AS PER ECRA 5320-02010 AT STA 1219 TO STA 1417 RBL 88 AND FORM 44.0008 ATTACHED ITEM 1-16 ACCOMPLISHED.
